# SDR 2003FA0000697

- Difficulty date: July 1, 2003
- Submitted: July 11, 2003
- Operation: General aviation
- Aircraft: N210PY
- Make and model: Cessna 210L
- Aircraft serial: 21060117
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12805042
- Condition: Failed
- Location: Mlg
- Part time: 2,242 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF AND PRIOR TO PERFROMING TOUCH AND GO`S, IT WAS NOTED THAT LANDING GEARS WERE NOT SAFELY DOWN AND LOCKED. MLG'S WERE VISUALLY NOT EXTENDING PASSED FREE HANGING POSITION. SEVERAL PROCEDURES AND ATTEMPTS WERE MADE OVER THE FOLLOWING THREE FLIGHT HOURS WITH NO SUCCESS. AIRCRAFT LANDED GEAR UP ON RUNWAY WITH NO FIRE, INJURIES AND SUSTAINING ONLY MINOR DAMAGES. UPON INSPECTION, IT WAS FOUND THAT MLG UPLOCK ACTUATOR PN 1280504-2 FAILED. WHEN SELECTING EXTEND POSITION, IT WOULD UNLOCK THE MLG'S BUT RESTRICT PRESSURE TO FLOW THROUGH IT TO EXTEND THE MLG ACTUATORS. AIRCRAFT WAS JUST OUT OF ANNUAL INSPECTION WHERE THE RETRACTION SYSTEM AND EMERGENCY EXTENSION SYSTEM WAS INSPECTED FREE OF DEFECTS.
